# SDR 2005UALA00027

- Difficulty date: January 1, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 36,030 hours, 7,237 cycles
- Engine: Pwa PW4077
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Oven
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN DOES NOT HEAT ENOUGH.  FOUND CB POPPED.  WHEN RESET CB, A VERY, VERY SERIOUS ARC OCCURRED BEHIND OVEN.  LATER FOUND CHARRED WIRES BEHIND OVEN. EXAMINATION OF ANOTHER AIRCRAFT REVEALED EXTREMELY TIGHT CLAMPING OF R53 HARNESS USING TIE-WRAP ON SELF-STICK STANDOFF.  IT IS NOW BELIEVED THAT THIS METHOD OF CLAMPING INDUCES CHAFING AND SUBSEQUENT CONTACT BETWEEN CONDUCTORS AND SHORT CIRCUITING.  GALLEY MANUFACTURER STATES THEY DO NOT USE TIEWRAP/STICKON AS A MEANS OF WIRE SUPPORT.  EG3924 ISSUED TO AFFECTED AIRCRAFT TO CHECK HARNESSES AND REMOVE TIEWRAP/STICK-ON IF INSTALLED.  NO OTHER ANOMALIES REPORTED.  ALERT BULLETIN "TRIPPED CIRCUIT BREAKERS - RESETTING" ISSUED 1/24/05.  NO FURTHER ACTION REQUIRED.
